Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 96, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Nov 7, 2011, 4:44 PM CST for Armstrong County, Carson County, Gray County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 7, 2011, 4:44 PM CST (22:44 UTC)
- Expired
- Nov 7, 2011, 5:23 PM CST
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Gray County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 5:07 PM CST | HAIL 0.88 | Panhandle, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440 WUUS54 KAMA 072244 SVRAMA TXC011-065-179-072345- /O.NEW.KAMA.SV.W.0096.111107T2244Z-111107T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 444 PM CST MON NOV 7 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS CARSON COUNTY IN THE PANHANDLE OF TEXAS NORTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 545 PM CST * AT 444 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WASHBURN...OR ABOUT 12 MILES WEST OF CLAUDE...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SKELLYTOWN... PANHANDLE... WASHBURN... WHITE DEER... KINGSMILL... PAMPA... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...MOVE TO AN INTERIOR ROOM OR CLOSET IMMEDIATELY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3562 10138 3561 10088 3507 10151 3518 10161 TIME...MOT...LOC 2244Z 218DEG 32KT 3519 10155 $$ CLK
3 follow-up statements
890 WWUS54 KAMA 072301 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 501 PM CST MON NOV 7 2011 TXC011-072311- /O.CAN.KAMA.SV.W.0096.000000T0000Z-111107T2345Z/ ARMSTRONG TX- 501 PM CST MON NOV 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARMSTRONG COUNTY IS CANCELLED... AT 501 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3519 10137 3530 10155 3562 10138 3561 10088 TIME...MOT...LOC 2301Z 218DEG 32KT 3531 10143 $$ TXC065-179-072345- /O.CON.KAMA.SV.W.0096.000000T0000Z-111107T2345Z/ GRAY TX-CARSON TX- 501 PM CST MON NOV 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CARSON AND NORTHWESTERN GRAY COUNTIES... AT 458 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF PANHANDLE...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAMPA. LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3519 10137 3530 10155 3562 10138 3561 10088 TIME...MOT...LOC 2301Z 218DEG 32KT 3531 10143 $$ CLK
837 WWUS54 KAMA 072312 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 512 PM CST MON NOV 7 2011 TXC065-179-072345- /O.CON.KAMA.SV.W.0096.000000T0000Z-111107T2345Z/ GRAY TX-CARSON TX- 512 PM CST MON NOV 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CARSON AND NORTHWESTERN GRAY COUNTIES... AT 511 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PANHANDLE...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3528 10126 3538 10151 3562 10138 3561 10088 TIME...MOT...LOC 2312Z 218DEG 32KT 3539 10131 $$ CLK
139 WWUS54 KAMA 072323 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 523 PM CST MON NOV 7 2011 TXC065-179-072334- /O.CAN.KAMA.SV.W.0096.000000T0000Z-111107T2345Z/ GRAY TX-CARSON TX- 523 PM CST MON NOV 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CARSON AND NORTHWESTERN GRAY COUNTIES IS CANCELLED... AT 524 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3528 10126 3538 10151 3562 10138 3561 10088 TIME...MOT...LOC 2324Z 218DEG 32KT 3547 10123 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 12:09 PM CST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 7, 12:09 PM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1209 PM CST MON NOV 7 2011 .AVIATION... A CHALLENGING TAF FCST THIS CYCLE WITH SOMEWHAT LOWER CONFIDENCE THAN NORMAL. UPPER LEVEL LOW PRESSURE SYSTEM OVER SWRN US STILL ON TRACK TO MOVE ACROSS SRN ROCKIES AND ADJACENT PLAINS STATES LATER TODAY THRU TUESDAY MORNING. MODELS CONTINUE TO STRUGGLE WITH THE ASSOCIATED SURFACE COLD FRONT WHICH IS CURRENTLY DRAPED ACROSS SERN HALF OF THE PNHDLS. THIS FEATURE MAY RETREAT NWD A BIT THIS AFTERNOON...BUT THEN IT SHOULD GRADUALLY PUSH SWD AGAIN SOMETIME DURG FIRST 12 HOURS OF THIS FCST PERIOD. EXTENT AND REDEVELOPMENT OF LOW CLOUDS REMAINS A DIFFICULT ELEMENT...BUT DO EXPECT THEM TO AFFECT ALL TAF SITES SOMETIME DURG NEXT 24 HOURS. IT APPEARS THE MAIN SHIELD OF PRECIPITATION HAS SHIFTED E OF THE TAF SITES. HOWEVER...SOME WRAPAROUND LIGHT RAIN AND LIGHT SNOW MIX OR EVEN LIGHT SNOW WILL BE PSBL AT KGUY AND KDHT VERY LATE TNGT AND TUE MORNING. HOWEVER... CONFIDENCE IS LOW IN TIMING AND WHERE THIS MIGHT OCCUR SO HAVE OPTED TO LEAVE OUT AT THIS TIME. OVERALL...A SOMEWHAT LOW CONFIDENCE TAF FCST WITH AMENDMENTS PSBL. ANDRADE && .PREV DISCUSSION... /ISSUED 1138 AM CST MON NOV 7 2011/ UPDATE... SEVERE WEATHER STILL LOOKS POSSIBLE ACROSS THE EASTERN PANHANDLES THIS AFTERNOON AND EVENING...WITH THE MAIN FOCUS EXPECTED TO BE ACROSS THE SOUTHEAST TEXAS PANHANDLE. ROUND OF ELEVATED MORNING CONVECTION DRIVEN BY THETA-E ADVECTION/ISENTROPIC LIFT ATTENDANT TO THE LLJ CONTINUES TO LIFT NORTHEAST ACROSS THE NORTHEAST HALF OR SO OF THE CWA LATE THIS MORNING. SURFACE WARM FRONT CONTINUES TO GRADUALLY WORK NORTHWEST TOWARD THE FAR SOUTHEAST TX PANHANDLE AHEAD OF SURFACE LOW LIFTING NORTHEAST OUT OF THE PERMIAN BASIN. LATEST TEMP AND DEWPOINT AT KCDS HAS CLIMBED TO 71F AND 62F RESPECTIVELY...WITH 15 KT SOUTHEAST WINDS AND HIGHER GUSTS SOUTHEAST OF THE FRONT. EXPECT THE FRONT TO CONTINUE TO PIVOT NORTHWEST AS THE LOW LIFTS NORTHEAST THIS AFTERNOON...ALLOWING THESE WARMER TEMPS...HIGHER DEWPOINTS...AND RESULTANT STRONGER INSTABILITY TO WORK INTO THE SOUTHEAST TX PANHANDLE. VIS SATELLITE IMAGERY SHOWS SOME BREAKS IN THE CLOUDS CURRENTLY WORKING INTO THE SOUTH CENTRAL/SOUTHEAST TX PANHANDLE WITH ADDITIONAL CLEARING TO THE SOUTHWEST IN THE MID-LEVEL DRY SLOT. ANY SUNSHINE COMBINED WITH THE INCREASING LOW-LEVEL MOISTURE WILL QUICKLY INCREASE INSTABILITY. ACTUAL CAPE VALUES WILL DEPEND ON AMOUNT OF INSOLATION...BUT MLCAPES IN THE 1000-2000 J/KG RANGE SEEM VERY POSSIBLE. STRONG DEEP-LAYER SHEAR ON THE ORDER OF 50-60 KTS IS STILL ANTICIPATED...AND SURFACE WINDS BACKED TO THE SOUTHEAST SOUTH OF THE FRONT WILL LEAD TO INCREASED LOW-LEVEL SHEAR/SRH ACROSS THE SOUTHEAST TX PANHANDLE AS WELL. 0-1KM BULK SHEAR EXPECTED TO REACH VALUES AROUND 25 KTS JUST SOUTH OF THE FRONT WITH 0-1KM SRH AS HIGH AS 200-300 M2/S2. CONSIDERING THE STRONG LOW-LEVEL AND DEEP-LAYER SHEAR...LOW CLOUD BASES DUE TO SMALL TEMP/DEWPOINT SPREADS...AND INCREASING INSTABILITY DUE TO WARM AIR/MOISTURE ADVECTION AND SOME BREAKS IN THE CLOUDS...ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THE SOUTHEAST TX PANHANDLE THIS AFTERNOON INTO THE EARLY EVENING. HAVE ADDED THIS MENTION TO THE HWO...KEEPING CONFINED TO THE SOUTHEAST TX PANHANDLE BASED ON EXPECTED FRONTAL POSITION. OTHERWISE...LARGE HAIL LOOKS TO BE THE PRIMARY SEVERE THREAT WITH A LESSER THREAT FOR DAMAGING WINDS. EXPECT CONVECTION TO DEVELOP ALONG THE FRONT LATER THIS AFTERNOON AS UPPER FORCING/COOLING ALOFT INCREASES AHEAD OF UPPER TROUGH. SUPERCELLS LOOK LIKELY INITIALLY GIVEN THE SHEAR/CAPE COMBINATION. KB PREV DISCUSSION... /ISSUED 540 AM CST MON NOV 7 2011/ AVIATION... 12Z TAFS...AT KAMA...THE HIGHEST CHANCES FOR PRECIPITATION WILL BE BETWEEN 15 AND 21Z. THOUGH ISOLATED TSRA COULD NOT BE RULED OUT...BASED ON THE NAM MODEL SOUNDINGS...THINK THAT THE PRECIPITATION AT KAMA WILL BE SHRA. THROUGH THIS PERIOD...VERY BRIEF MVFR CONDITIONS WILL ALSO BE POSSIBLE. BOTH THE NAM AND THE GFS ARE SHOWING A GOOD CHANCE THAT LOW CLOUDS COULD DEVELOP AGAIN AFTER 00Z...AND POSSIBLY NOT UNTIL AFTER 06Z. THOUGH THE MODELS SHOW IFR OR LOWER CONDITIONS...THINK THE BOUNDARY LAYER MOISTURE ADVECTION IN THOSE SOLUTIONS IS OVERDONE...AND THUS THINK THAT MVFR CONDITIONS ARE MORE PROBABLE. WINDS WILL BE SHIFTING FROM SOUTHEASTERLY TO SOUTHWESTERLY BEFORE THE FRONT COMES THROUGH NEAR 00Z. AT KGUY...BETTER CHANCES FOR PRECIP WILL BE BETWEEN 16 AND 22Z. MUCH LIKE KAMA...THINK THAT MOST OF THE PRECIP WILL BE SHRA. WINDS SHOULD GENERALLY STAY NORTHERLY OR NORTHEASTERLY THROUGH MUCH OF THE PERIOD. THE GFS TIME HEIGHT SHOWS CONDITIONS AT KGUY DETERIORATING BY 18Z TO IFR CEILINGS...AND NOT IMPROVING AT ALL THROUGH THE TAF PERIOD. AGAIN...THINK THE MODEL IS OVERESTIMATING LOW LEVEL MOISTURE...SO WILL KEEP JUST MENTION OF MVFR. AT KDHT...ONLY A SLIGHT CHANCE FOR ANY PRECIP...AND THINK IT IS UNLIKELY SO WILL NOT MENTION IN THE TAF FOR NOW. THERE COULD BE A BRIEF PERIOD AROUND 18Z WHEN WINDS SHIFT TO SOUTHERLY IF THE FRONT LIFTS NORTH...BUT THINK MORE LIKELY THAT THE WINDS WILL STAY NORTHERLY THROUGH THE TAF PERIOD. MUCH LIKE KAMA AND KGUY...KDHT COULD ALSO SEE LOW CLOUDS...LIKELY MVFR...MOVE IN AFTER 00Z. JOHNSON PREV DISCUSSION... /ISSUED 355 AM CST MON NOV 7 2011/ DISCUSSION... SURFACE LOW OVER THE PERMIAN BASIN AND TRANS PECOS REGION EARLY TODAY TO LIFT NORTHEAST INTO PORTIONS OF THE TEXAS SOUTH PLAINS AND SOUTHERN TEXAS PANHANDLE REGION BY THIS AFTERNOON. BACKDOOR FRONT REMAINS QUASI-STATIONARY ACROSS THE NORTHEAST PORTIONS OF THE FORECAST AREA THIS MORNING. FRONTAL BOUNDARY SHOULD MAKE SOME PROGRESS SLOWLY SOUTH AND SOUTHWEST TODAY INTO THE CENTRAL TEXAS PANHANDLE BY THIS AFTERNOON. INCREASING UPPER LEVEL SUPPORT FROM UPPER TROUGH TRACKING EASTWARD ACROSS THE GREAT BASIN AND FOUR CORNERS REGION...AND ALSO THE CENTRAL AND SOUTHERN ROCKIES BY LATE TODAY WILL ALLOW FOR INCREASING CHANCES FOR CONVECTION THROUGHOUT THE DAY. WILL LEAVE POP STRUCTURE ALONE TODAY WITH THE BEST CHANCES IN THE EASTERN PANHANDLES. MID LEVEL DRIER AIR EXPECTED TO ENTRAIN INTO THE PANHANDLES BY THIS AFTERNOON AHEAD OF THE UPPER SYSTEM. CANNOT COMPLETELY RULE OUT THE POSSIBILITY OF ONE INCH HAIL AND GUSTY WINDS NEAR 60 MPH MAINLY OFF THE CAPROCK...HOWEVER NOT OVERLY CONFIDENT EITHER. AS THE SURFACE LOW AND FRONTAL BOUNDARY PUSH EASTWARD LATER TODAY AND EARLY TONIGHT...DRIER CONDITIONS EXPECTED FROM SOUTHWEST TO NORTHEAST. THEREFORE...WILL LOWER POPS TONIGHT ACROSS THE WESTERN PANHANDLES AND KEEP THE HIGHER POPS IN THE EAST. WRAP AROUND PRECIP LATER TONIGHT AND EARLY TUESDAY AS THE CLOSED UPPER LOW MOVES EASTWARD OVER THE NORTHERN PORTIONS OF THE FORECAST AREA. MAY SEE THE PRECIP CHANGE OVER BRIEFLY TO SNOW OVER THE EXTREME NORTHWESTERN PANHANDLES WITH ANY SNOWFALL ACCUMULATIONS LIGHT...UP TO ONE INCH. WILL HOLD OFF ON ANY ADVISORIES FOR NOW AS CONFIDENCE LOW...HOWEVER LATER SHIFTS WILL NEED TO CLOSELY WATCH SITUATION IN THE EVENT AN ADVISORY MAY BE NEEDED LATER ON. SYSTEM TO QUICKLY EXIT THE PANHANDLES BY TUESDAY AFTERNOON GIVING WAY TO CLEARING SKIES AND DRIER CONDITIONS. COLDER CONDITIONS TUESDAY THROUGH WEDNESDAY...AND THEN NEAR OR ABOVE SEASONABLE TEMPS BY LATE IN THE WEEK INTO THE WEEKEND. DRY CONDITIONS EXPECTED AFTER TUESDAY. SCHNEIDER FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH THE MIDDLE OF THE WEEK DUE TO HIGHER RELATIVE HUMIDITY VALUES AND LIGHT 20 FOOT WINDS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP BY FRIDAY INTO THE WEEKEND AS MINIMUM AFTERNOON RELATIVE HUMIDITIES FALL TO NEAR 15 TO 20 PERCENT AND THE 20 FOOT WIND SPEEDS INCREASE TO AROUND 15 TO 25 MPH. SCHNEIDER && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Nov 7, 4:12 PM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 412 PM CST MON NOV 7 2011 OKZ001>003-TXZ001>020-081200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 412 PM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE EASTERN OKLAHOMA PANHANDLE AND SOUTHEAST HALF OF THE TEXAS PANHANDLE THROUGH THIS EVENING...AND ACROSS THE EASTERN TEXAS PANHANDLE INTO THE EARLY OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE ACROSS THE EASTERN TEXAS PANHANDLE THROUGH THIS EVENING. LARGE HAIL WILL BE THE PRIMARY HAZARD...ALTHOUGH SOME THREAT FOR DAMAGING WINDS WILL EXIST AS WELL. IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE. AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR THE FAR SOUTHEAST TEXAS PANHANDLE UNTIL 9 PM THIS EVENING. RAIN WILL MIX WITH OR CHANGE OVER TO LIGHT SNOW LATE TONIGHT ACROSS THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA PANHANDLE. LIGHT SNOWFALL ACCUMULATIONS UP TO AROUND A HALF INCH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LIGHT SNOW WILL BE POSSIBLE TUESDAY ACROSS THE NORTHWEST TEXAS PANHANDLE AND WESTERN OKLAHOMA PANHANDLE. ADDITIONAL LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE...WITH STORM TOTAL ACCUMULATIONS UP TO AN INCH POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY AS MINIMUM AFTERNOON RELATIVE HUMIDITIES FALL TO NEAR 15 TO 20 PERCENT AND SOUTHWEST WINDS INCREASE TO AROUND 15 TO 25 MPH WITH HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN TEXAS PANHANDLE THROUGH THIS EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY AND SATURDAY. KB
In the hours before
Special weather statement, Nov 7, 3:48 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 348 PM CST MON NOV 7 2011 TXZ017-072230- RANDALL TX- 348 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CST FOR EASTERN RANDALL COUNTY. AT 348 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES SOUTH OF CANYON...MOVING EAST NORTHEAST AT 40 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. ANDRADE
Special weather statement, Nov 7, 4:26 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 426 PM CST MON NOV 7 2011 TXZ012-013-017-018-072315- POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 426 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CST FOR ARMSTRONG...CARSON... RANDALL AND POTTER COUNTIES. AT 424 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF LAKE TANGLEWOOD...OR ABOUT 13 MILES SOUTHEAST OF AMARILLO...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND STRONG WINDS. CLK
Local storm report, Nov 7, 4:29 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL WELLINGTON 34.85N 100.21W
11/07/2011 E1.00 INCH COLLINGSWORTH TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100463
RTWLocal storm report, Nov 7, 4:32 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
432 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL WELLINGTON 34.85N 100.21W
11/07/2011 E1.10 INCH COLLINGSWORTH TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100464
RTWLocal storm report, Nov 7, 4:37 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
437 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 7 E CANYON 34.98N 101.80W
11/07/2011 M1.25 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1100465
RTWLocal storm report, Nov 7, 4:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 S WELLINGTON 34.84N 100.21W
11/07/2011 E1.00 INCH COLLINGSWORTH TX CO-OP OBSERVER
&&
EVENT NUMBER AMA1100466
RTWThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:46 PM CST | Severe Thunderstorm Warning | AMA | Donley, Gray | 44 min |
| Nov 7, 4:29 PM CST | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 21 min |
| Nov 7, 5:39 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.